PARALIEF 500MG FC TABS 24TABS PH ONLY (24’s)

4.25

Out of stock

SKU: PARA033 Categories: , Brand:

Maximum order of 2 packs per transaction.What is Paralief for?Paralief tablets contain the active ingredient paracetamol. Paracetamol is used to relieve pain and to lower temperature.Paralief Paracetamol provides relief from:headachesmusculoskeletal disordersperiod paintoothachecolds and fluthe pain of osteoarthritis.feverDirections: For oral use.Swallow tablets with water.Dosage:Adults and children over 12 years:  1-2 tablets three to four times daily (A maximum of eight tablets daily should not be exceeded).Children (6-12 years): ½-1 tablets three to four times daily (A maximum of four tablets daily should not be exceeded).Children (under 6 years): Not recommended.What Paralief Tablets contains:The active substance is paracetamol. Each tablet contains 500 mg paracetamol.The other ingredients are:maize starch pregelatinised maize starch magnesium stearate and colloidal anhydrous silica..Important InformationContains ParacetamolImmediate medical advice should be sought in the event of an overdose even if you feel well.Please read the enclosed leaflet carefully.Consult your doctor if there is no improvement in 24 hours.Do not exceed the stated dose.Prolonged use without medical supervision may be harmful.This product should only be used when clearly necessary.Consult your doctor or pharmacist before taking this medicine if you are on any other medication.Do not take any other paracetamol containing products.Keep out of the reach of children.Storage InstructionsDo not store above 25°CStore in the original package.Keep blisters in the outer carton.See enclosed leaflet for further informationPlease NoteThis item is a medicine and for safety reasons our Pharmacist will review this purchase before dispatch.

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}